# SDR DALA2019051403011

- Difficulty date: May 14, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 64,214 hours, 46,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER DOOR AT 24A INOP. RELAMPED SAME OPS NML REF AMM 33-52. (LP4751576)
